Information on the latest vitamin D news and research.
Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.
I am dr.Deepa 42 yrs old.i took isoretinoic acid 10 mg /day total dose of 1890mg in 7 months stopped 2 months back (aug 19 th).I realized i had symptoms of vit d deficiency since 4 to 5 months on the drug.Now i am symtomaticaly better (took supliments of calcium 500mg ,vit d3 250iu/day) 25 tab so far.My serum levels of vit d & calcium are low as on 14 th oct 2016. 25 hydroxyvit d14.64ng/ml,calcium 8.4 mg/dl,phos 4.3mg/dl,PTH 38.1pg/ml. would isoretinoic acid cause vit d deficiency by affecting the keratinocytes ( my skin is thinned out).If so is it reversible & after how long.My LFT is normal. I live in india.my doc sugested calcirol 60,000iu wkly for 8 wks monthly thereafter. Do you think D3 plus would be better for me.Does it contain Vit A in it.
As I wrote above both low calcium and low magnesium can cause muscle spasms/twitches. Low calcium causes a “pins and needles” sensation. If 2000iu did not cause problems, then keep taking…
Posted by IAW | 1 hour, 58 minutes ago
I had replase of depression since few weeks without any apparent reason, psychiatrist doctor suggested to increase dose from 20mg to 40mg, after that i did test of vitamin d which came 13ng/ml so rather than increase the dose of citalopram, i have kept it same and taking vitamin d supplement of 50,000 IU d2 once a week. So far I have taken two dose of vitamin d. I am confused whether to increase the dose of citalopram or wait for vitamin d to go up. As vitamin d could be reason for replase of depression.
No I would not stop anything or fast for those tests.
Posted by IAW | 2 hours, 37 minutes ago
It's a damn disgrace that you charge a fee for readers to get information about Vitamn D. Shame on you.
There is a lot of information on this website that is for free! Most of it has been brought to you by people like me that paid a $50.00 fee for a one year membership. This membership fee and also don…
Posted by IAW | 8 months, 3 weeks ago
I've began to supplement Vitamin d3&k2 combo. D3:3000IE / K2: 45ug. I felt great the first month, my sleep decreased like 2 hours in total by first day and i still felt energized, it further decreased 2 hours after a month and i felt tired, got insomnia for a while so i started use even more magnesium. 1600mg of magnesium citrate&lysin chelate= 486mg elemental, wasn't enough. So i used chloride magnesium and that saved my insomnia so i can fall asleep, that gives probably atleast 2000 elemental with my rub, an ounce gives 3262mg elemental magnesium!. I still have problems sleeping a whole night. I go to bed at 9 and waking up at 3 and are tired, thirsty and having a headache usually. I thought to myself that i got hypercalcemia due to my symptoms. I did use alot of calcium as supplement because i couldn't fall asleep without it either, so i guess my whole mineral supplies are unbalanced to say the least. I did however had no issues with supplements before i introduced vitamin d3 to my diet. Am i sensitive to the type of vitamin d3 in my supplement? Are there different vitamin d3 sources? Should i stick to a lower dose?
I do not know if you will come back to read this. If you figure this all out at some point, I would appreciate if you came back and told me what happened. For example if you use a lower amount of Vit…
Posted by IAW | 10 months, 3 weeks ago